Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article | Review
Number of items: 5.

Article

Kopteva, N. and Williams, G. (2008) The Tits alternative for non-spherical Pride groups. Bulletin of the London Mathematical Society , 40 (Part 1). 57 -64 . ISSN 0024-6093. (Full text available)
[img]
Preview

Howie, J. and Williams, G. (2006) Free subgroups in certain generalized triangle groups of type (2, m, 2). Geometriae Dedicata, 119 (1). pp. 181-197. ISSN 0046-5755 . (The full text of this publication is not available from this repository)

Williams, G. (2006) The tits alternative for groups defined by periodic paired relations. Communications in Algebra, 34 (1). pp. 251-258. ISSN 0092-7872. (The full text of this publication is not available from this repository)

Ellis, G. and Williams, G. (2005) On the cohomology of generalized triangle groups. Commentarii Mathematici Helvetici (CMH), 80 (3). pp. 571-591. ISSN 0010-2571. (The full text of this publication is not available from this repository)

Review

Roberts, P. (1992) The welsh and their religion - historical essays. Review of: The Welsh and Their Religion: Historical Essays by Williams, G.. Times Literary Supplement (4635). p. 15. ISSN 0307-661X. (The full text of this publication is not available from this repository)

This list was generated on Wed Jun 25 14:02:56 2014 BST.